# SDR SIMA201811298001

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 37,527 hours, 33,343 cycles
- System (JASC): 3810 · Potable Water System
- Part: Nipple
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"TRANSFERRED FROM AML PAGE 4343084 ITEM 1" AFTER APU START AND OPERATING PACK 2 FOR APPROX 3 MINUTES, SMELLED ELETRICAL HEAT/BURNING SMELL WHILE AT THE GATE. F/A REPORTED SMELL BY SEAT 3A FORWARD AND SMELL IN COCKPIT ALSO. NEGATIVE DE-ICE ON ORIGINATION FLIGHT FROM GGG.-C/A-REMOVED AND REPLACED  FWD AND AFT HEATED NIPPLES IAW EMB 140 AMM 38-10-04 OPS CK GOOD
